# SDR AALA20140701010

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 108,290 hours, 17,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUTSIDE OF RT NR 2 DOOR INOPERATIVE.  REPLACED LAMP & SECURED LIGHT ASSEMBLY FOR EMER LIGHT OUTSIDE OF RT NR 2 DOOR.  OPERATIONS CHECKED NORMAL.
